# SDR SWAA2022022404324

- Difficulty date: January 9, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 47,889 hours, 28,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR PANEL FWD OF ENTRY HAS A SPLIT 8' LONG. / PER SAM 1073 0179843 FABRICATED FLOOR PANEL PER SRM 53-60-53-01-1 REMOVED AND INSTALLED FLOOR PANEL PER AMM 25-52-10 CL3 30056
